# SDR QXEA2017041000231

- Difficulty date: April 3, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 37,912 hours, 39,687 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUAL CORROSION ON SKIN UNDER VHF NR 3 ANTENNA (DOUBLER) AT STA 331.00. EXTERNAL DOUBLER AND INTERNAL INTERCOSTAL DERIVETED IAW SRM 51-42-05. CORROSION REMOVED ON SKIN UNDER THE DOUBLER FOOT PRINT IAW RD 84-53-8046. NDT CARRIED OUT IAW NDTM 6, 51-00-08-250-801. EXTERNAL BLANKING PLATE FABRICATED IAW RD 84-53-8046. ALODINED & EPOXY PRIMER APPLIED IAW RD 84-53-8046. EXTERNAL BLANKING PLATE RIVETED IAW RD 84-538046.
